# SDR ABXA2022090288

- Difficulty date: September 1, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 91,539 hours, 23,376 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED GATE AND MAINTENANCE DISCOVERED THAT THE FAK HAD BEEN PLACED ON AIRCRAFT WITHOUT DOCUMENTATION. MAINTENANCE CONTACTED FLIGHT CREW AND HAD THEM RETURN TO GATE. MAINTENANCE GROUNDED AIRCRAFT UNTIL LOCATION AND WEIGHT OF FAK WAS VERIFIED. AIRCRAFT WAS RETURNED TO SERVICE.
